# SDR UPS00833702

- Difficulty date: September 6, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:P/F, EMERGENCY LIGHTING INOP.  FOUND SOCKET NR 11 CONNECTOR P1-1345 BAD.  REPLACED PER WDM 33-50-01 PG 1.  REPLACED BATTERY PACK DUE TO LOW VOLTAGE.  SYSTEM OPS CHECKS NORMAL PER MM 33-50-01.
